Katz, Nicholas M.
Nilpotent connections and the monodromy theorem : applications of a result of Turrittin
Publications Mathématiques de l'IHÉS, Tome 39 (1970) , p. 175-232
Zbl 0221.14007 | MR 45 #271 | 67 citations dans Numdam
URL stable : http://www.numdam.org/item?id=PMIHES_1970__39__175_0

Bibliographie

[0] M. Atiyah and W. Hodge, Integrals of the second kind on an algebraic variety, Annals of Math., 62 (1955), 56-91. MR 17,533d | Zbl 0068.34401

[1] P. Berthelot, Cohomologie p-cristalline des schémas, I, II, III, C. R. Acad. Sc., Paris, 269, sér. A (1969), 297-300, 357-360, and 397-400. MR 40 #151 | Zbl 0179.26301

[2] E. Brieskorn, Die monodromie der isolierten Singularitäten von Hyperflächen (to appear). Zbl 0186.26101

[3] P. Cartier, Une nouvelle opération sur les formes différentielles, C. R. Acad. Sc. Paris, 244 (1957), 426-428. MR 18,870b | Zbl 0077.04502

[4] P. Cartier, Questions de rationalité des diviseurs en géométrie algébrique, Bull. Soc. Math. France, 86 (1958), 177-251. Numdam | MR 21 #4957 | Zbl 0091.33501

[5] H. Clemens, Picard-Lefschetz theorem for families of nonsingular algebraic varieties acquiring ordinary singularities, Trans. Amer. Math. Soc., 136 (1969), 93-108. MR 38 #2135 | Zbl 0185.51302

[6] P. Deligne, Théorème de Lefschetz et critères de dégénérescence de suites spectrales, Publ. Math. I.H.E.S., 35 (1969). Numdam | Zbl 0159.22501

[7] P. Deligne, Théorie de Hodge (to appear). Zbl 0219.14006

[8] L. Fuchs, Zur theorie der linearen Differentialgleichungen mit veränderlichen Coefficienten, J. für reine u. angew. Math., 66 (1866), 121-160, and 68 (1868), 354-385. Zbl 068.1780cj

[9] P. Griffiths, Periods of integrals on algebraic manifolds, I, II, Amer. J. Math., 90 (1968), 568-626 and 805-865. MR 37 #5215 | Zbl 0169.52303

[10] P. Griffiths, Monodromy of Homology and Periods of Integrals on Algebraic Manifolds, Lecture Notes, Princeton University, 1968. MR 39 #4171

[11] P. Griffiths, Report on variation of Hodge structure, to appear in Bull. Amer. Math. Soc.

[12] P. Griffiths, Periods of certain rational integrals, I, II, Ann. of Math., 90 (1969), 460-541. MR 41 #5357 | Zbl 0215.08103

[13] A. Grothendieck et al., SGA, 7 (to appear).

[14] A. Grothendieck and J. Dieudonné, Eléments de géométrie algébrique, chap. 3, Part. 2, Publ. Math. I.H.E.S., 17 (1963). Numdam | Zbl 0122.16102

[15] A. Grothendieck, Fondements de la géométrie algébrique, Secrétariat mathématique, 11, rue Pierre-Curie, Paris (5e), 1962. Zbl 0239.14002

[16] A. Grothendieck, On the de Rham Cohomology of Algebraic Varieties, Publ. Math. I.H.E.S., 29 (1966). Numdam | MR 33 #7343 | Zbl 0145.17602

[17] A. Grothendieck, Crystals and de Rham cohomology, in Dix exposés sur la cohomologie des schémas, Amsterdam, North-Holland, 1969. Zbl 0215.37102

[18] H. Hironaka, Resolution of singularities of an algebraic variety over a field of characteristic, zero, I, II, Ann. of Math., 79 (1964), 109-326. MR 33 #7333 | Zbl 0122.38603

[19] G. Hochschild, B. Kostant and A. Rosenberg, Differential forms on regular affine algebras, Trans. Amer. Math. Soc., 102 (1962), 383-408. MR 26 #167 | Zbl 0102.27701

[20] E. Ince, Ordinary Differential Equations, New York, Dover, 1956.

[21] N. Katz, On the Differential Equations Satisfied by Period Matrices, Publ. Math. I.H.E.S., 35 (1968). Numdam | MR 39 #4168 | Zbl 0159.22502

[22] K. Kodaira and D. C. Spencer, On deformations of complex structures, I, II, Ann. of Math., 67 (1958), 328-466. MR 22 #3009 | Zbl 0128.16901

[23] A. Landman, On the Picard-Lefschetz Formula for Algebraic Manifolds Acquiring General Singularities, Berkeley Ph. D. thesis, 1966. Zbl 0284.14005

[24] D. Lutz, Some characterizations of systems of linear differential equations having regular singular solutions, Trans. Amer. Math. Soc., 126 (1967), 427-441. MR 34 #6189 | Zbl 0153.11102

[25] Ju. Manin, Moduli Fuchsiani, Annali Scuola Norm. Sup. Pisa, sér. III, 19 (1965), 113-126. Numdam | MR 31 #4815 | Zbl 0166.04301

[26] Ju. Manin, Algebraic curves over fields with differentiation, AMS Translations, (2), 37, 59-78. Zbl 0151.27601

[27] Ju. Manin, Rational points of algebraic curves over function fields, AMS Translations, (2), 50, 189-234. Zbl 0178.55102

[28] Ju. Manin, The Hasse-Witt matrix of an algebraic curve, AMS Translations, (2), 45, 245-264. Zbl 0148.28002

[29] D. Mumford, Lectures on Curves on an Algebraic Surface, Ann. of Math. Studies, Princeton, 59 (1966). MR 35 #187 | Zbl 0187.42701

[30] T. Oda, The First de Rham Cohomology Group and Dieudonné Modules, Annales scientifiques de l'Ecole Norm. Sup., 4e série, t. 2, 1969. Numdam | MR 39 #2775 | Zbl 0175.47901

[31] T. Oda and N. Katz, On the differentiation of de Rham cohomology classes with respect to parameters, J. Math. Kyoto Univ., 8 (1968), 199-213. MR 38 #5792 | Zbl 0165.54802

[32] E. Picard and G. Simart, Théorie des fonctions algébriques de deux variables indépendantes, I, chap. IV, Paris, Gauthier-Villars, 1897. JFM 28.0327.01

[33] J.-P. Serre and J. Tate, Good reduction of abelian varieties, Ann. of Math., 88 (1968), 492-517. MR 38 #4488 | Zbl 0172.46101

[34] H. L. Turrittin, Convergent solutions of ordinary homogeneous differential equations in the neighborhood of an irregular singular point, Acta Math., 93 (1955), 27-66. MR 16,925a | Zbl 0064.33603

[35] H. L. Turrittin, Asymptotic expansions of solutions of systems of ordinary linear differential equations containing a parameter, in S. LEFSCHETZ (ed.), Contributions to the Theory of Nonlinear Oscillations, Annals of Math. Studies, Pricenton, 29 (1952). MR 14,377a | Zbl 0047.08602